# SDR TWAA0102303

- Difficulty date: January 30, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE AFT ACCY COMPT, STA 1418, BETWEEN LONGERON 13R AND 14R, THE FORMER FOOT WAS CRACKED.  REPLACED FORMER FOOT PER SPM 6-70-01.  INSTALLED FASTENERS PER SRM 51-30-10.
